Doctor insights on:
Cramps On Birth Control No Period
I'm having lower abdominal cramps for month, on birth control, last "period" was tan/pink, had sex exactly a month ago, 3 neg urine preg tests, help??
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Mild like menstrual cramps on birth control 5 days in. Been on it for long time. Switched to generic brand. Feel like I'm on period but not. Not preg
Pelvic pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon and rectum can all be the source. Pelvic pain requires and examination to help organize the evaluation. Switching to a generic pill should not be related if chemically it is the same as the name brand. ...Read more
Yes: You still can have cramps on birthcontrol pills. If it gets worse report it to your doctor ...Read more
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or if it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Less cramping: The benefit of birth control pills includes a lighter cycle and less cramping. It is not unusual for your period to be light enough to be almost undetectable. You might still get some light cramping, even though bleeding is minimal to none. ...Read more
No: It's not normal, if you don't have it each month. I would suggest that if this is new, make an appt. With provider. ...Read more
Sex on period 4weks ago take birth control. He cummed in me twice. Since then felt sick with cramps. Can I be present.
Pregnancy: If you had sex during your period, it is not possible that you get pregnant since you were not ovulating. However, if you missed a pill you might be experiencing breakthrough bleeding and that is not your period and then you can get pregnant that way and have the symptoms you are refering. ...Read more
Stared birth control before period and took two dises of Plan B now I have terrible cramps regulary im I safe? Should I worry?
Is it normal for your first period free starting birth control to be so heavy and for cramps to be so intense? What can I do to stop it?
I just started a new birth control a week ago. The 1st few days was fine but yesterday I had major cramps and today I got a very heavy period. Normal?
It depends upon what was going on with your menstrual cycle before you started the pill. Were your cycles regular? The second factor is when you started with respect to your period. Did you do a ''sunday start''
the week of your period or did you start on the first day of your period? If you started either of those 2 ways, this is just what we call ''breakthrough" bleeding and it is normal. ...Read more
Yes: When a woman is taking birth control pills continuously to skip a period she can still experience cramps. It might be that some bleeding is about to occur. Usually those cramps will go away on their own. If they get worse than usual check with your doctor. ...Read more
Somewhat: When using oral contraceptive pills for an extended cycle (90 day- cycle as opposed to 30-day cycle) it takes some time for your body to adjust to the extended cycle. You may indeed have some cramping or even spotting around weeks 4/5 and weeks 8/9, especially during the first 90 days. The cramping and spotting should improve after the first 90 days. ...Read more
Your symptoms may represent premenstrual syndrome. Is this new, or have you experienced this routinely? If this is a new and unusual symptom, then you should check with your primary clinician.
Hope that helps. ...Read more
See answer: You are only 17 years old it takes several years for the body to regulate the periods. You can have severe abdominal cramps with nausea and just feel sick. This should improve as you age a bit. Be patient and just plan to rest and heat over the pelvis helps. ...Read more
Is it bad to start birth control (marvelon) a few days before your period... On day 8 no sign of period and having bad cramps?
Yes you start on 1st: You are supposed to start the pack on 1st day of your period and new pack started evert 28 days. You will get your periods around every 28 days. ...Read more
I started my period on june 19. then again on july 3, and I started again today july 15. having bad cramps and im on birth control. What do I do?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
I am on the birth control pill my last full Period was 5 weeks ago I got a brownish 2 day period a weeks ago n have been having cramps on one side?
Not sure if I had period last month last 1 was July 31st. And now sept. 1st only last 4 days And cramps week after period ends. No birth control?
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections, polyp, fibroids and hormonal changes can cause spotting. There are many options available to help regulate the menstrual cycle. If you think you might be pregnant check then check a home pregnancy test ...Read more
My period is really light and kinda brown. I had little cramps but that's about it. I've been on birth control for almost 8 months now. What could it be?
To be expected: Birth control pills can cause lighter periods. In fact some women are put on birth control pills to treat heavy periods and cramping. No need to worry about having lighter periods while on birth control. ...Read more
I have a brownish discharge plus cramps, haven't had my period, have birth control (depo shot). Why? And have sex?
D/C and pelvic pain: Brownish discharge could be a sign of an infection---especially if you are having pain you need to see your GYN doctor soon for an evaluation ...Read more
Is it normal to have cramps 3 days after period ends? Period only lasted 3 days no birth control and TTC
Ans: Seems like your period was abnormal this month. The hormones do not surge to peak levels every month so your period becomes irregular and you may not ovulate this month. Should also check pregnancy test ...Read more
What does birth control do for your period? I know it regulates it but does it help w/ cramps or PMS at all?
YES! Usually: Birth control pills should make the periods very light, very regular/predictable, less painful/crampy. For most women, birth control pills help to calm/control pms. Occasionally the hormones in the pills will make women feel moodier - and often this can be helped/corrected by trying a couple of different pills. ...Read more
What could brown discharge and cramps mean? I'm on birth control and have a period every 4 months which is due in a few days.
Why do I have period cramps without bleeding on birth control? Only on my 3rd night of my first pack. I switched back from another bc.
I am on the birth control patch started my period on time but it was a bit light and no cramps 3-5 days long but have light cramps now normal?
I've been on birth control for about a month now and I have my period. I thought the cramps were supposed to be minimum and the flow lighter?
You're right: It may take several months before you see a significant change in your symptoms. In general the longer you are on the pill the lighter your flow. Sometimes with low dose pills there is no bleeding at all after being on them for multiple cycles. ...Read more
On 2nd week of birth control. Had moderate cramps for a few days. Found uterine tissue with no blood. Had period last month in middle of month.
Cycles: BCP are intended to help regulate your cycles but it sounds like yours are not. If you are having breakthrough or are passing uterine tissue, you may need to try a different pill. All the best. ...Read more
I stopped taking birth control october 2013 and ever since I get very painful cramps around the time im going to start my period. Is this normal?
Yes: Birth control pills do make your periods lighter and shorter and usually prevents or decreases cramping. After stopping the pills you are likely to have longer, heavier periods with more cramping. ...Read more
I just got off my period on the 3rd of Feb. I didn't take my birth control on yesterday or Saturday. Now I'm am bleeding and I am having bad cramps.
- Talk to a doctor online
- Cramps on birth control
- Jolivette birth control no period
- Period on birth control not pregnant
- Birth control at the start of period
- Sex on birth control and on period
- Birth control and period
- Late period on birth control
- Missing a period on birth control
- Cramps starting birth control